# SDR HNAA0700278

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 56,027 hours, 63,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS2452333
- Condition: Loose
- Location: Cockpit
- Part time: 56,027 hours, 63,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS SELECTED DOWN, THE CREW GOT THREE RED LIGHTS.  PERFORMED EMERGENCY EXTENSION AND GOT THREE GREEN LIGHTS.  THE LANDING GEAR SELECTOR VALVE WAS REPLACED.  ON 1 DECEMBER WHEN THE GEAR WAS SELECTED DOWN, THE CREW GOT THREE RED LIGHTS, AFTER LEVELING OFF, THE GEAR EXTENDED.  FOUND RING TERMINAL ON THE LANDING GEAR INHIBIT SWITCH VERY LOOSE.  TIGHTENED SCREWS, SWUNG THE GEAR SEVERAL TIMES, OPERATIONAL CHECK GOOD.
